# SDR DALA2024051405215

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 72,448 hours, 24,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER WAS FOUND (SETTLEMT AREA OF RETAINER RING).       INTERNAL DOUBLER STIFFENER SETTLEMT AREA OF RETAINER RING) WAS REPLACED PER DWG P18308 REV. D AND PER B757-300 SRM. (0338132)
